MathSciNet Relay Station
MathSciNet bibliographic data
MR1001133 62E10 (60E15)
Cacoullos, T.; Papathanasiou, V. Characterizations of distributions by variance bounds. Statist. Probab. Lett. 7 (1989), no. 5, 351–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement